# SDR AUS20030253

- Difficulty date: March 3, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Sleeve
- Part number: D5725018320000
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT PYLON SPIGOT BEARING SLEEVE PITTED AND CORRODED ON INSIDE SURFACE. FOUND DURING INSPECTION IAW J9-IA57-0824(2).
